Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tumor all over womb, increased uterus size, stomach size gone down. Is there any option in herbal?

I have been informed the only option left is total removal of the womb because the tumors are all over and big. My uterus is 9 times the size it should be already. The size of the stomach has gone down due to the the zoladex drug but would like to know if there are other drugs that can melt the tumors instead of removing the . Mymectomy cannot be done as informed by the doctor but that was his opinion four months ago. I know there must be a way of solving this issue either by medical drugs or herbal drugs. Please help!
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. Considering the size of your tumor it would not be wise to switch to herbal medicines, as they would not be able to control the symptoms and ultimately the tumor would spread to other organs. It is advisable that you undergo surgery and have the tumor removed.

Hoping for the best.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor